# SDR DLM88091075

- Difficulty date: April 8, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Mlg Retract Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETRACT ACTUATOR SUPPORT FITTING AND BUSHINGS REPAIRED IAW   09-093855-03                                               C/W 09-093855-03 ME01 AND ME02
